# SDR 98FDEA00502

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- System (JASC): 2742 · Stabilizer Actuator
- Part: Jack Screw
- Part number: AJH7349505
- Condition: Worn
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE FREE PLAY IN HORIZ STAB RT JACK SCREW NUT.  CHANGE RT HORIZ STAB JACK SCREW REF M/M 27-44-04-4 PERFORM ADJUST AND TEST PER MM 27-40-00-5.  ALL BEAR AND BUSH CK WITHIN LIMIT PER DAC DRAWINGS ALC 8050 AND AJH 7135.
